# SDR SWIA201541161

- Difficulty date: April 21, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN FS 333 AND 349 REQUIRES REPAIR DUE TO DAMAGE BEING OUT OF LIMITS.  CAMP NR 12104643, JOB 71011341, OP 149 FOR DETAILS.  REPLACED STRINGER 26L BETWEEN FS 333 TO FS 364,  REF: DWG AND SRM, COMPLETED M337.  COMPLIED WITH ST PRESSURIZATION CHECK, GOOD.
